# SDR A6WA201441129

- Difficulty date: January 25, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 30,106 hours, 28,131 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR TOP STEP HINGE CORRODED.  REPLACED HINGE IAW CRJ200 SRM 51-41-02.
